# SDR DLM11971161

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811DE
- Make and model: Doug MD-11
- Aircraft serial: 48566
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WITH ALL 3 PACKS OPERATING FROM INDIVIDUAL ENGINES, FUMES PRESENT ON FLIGHT DECK.  WHEN NUMBER 2 PACK OFF, FUMES WENT AWAY.  OPERATED ON PACKS 1 AND 3 FOR REMAINDER OF FLIGHT.  DEACTIVATED NUMBER 2 AIR CONDITIOIN PACK PER MEL 21-51-01A.
